Skip to content

Read user comments about the side effects, benefits, and effectiveness of Tamoxifen Oral.

Overall User Ratings

406 Total User Reviews

User Reviews

«Previous 16-20 of 311 Next»
Condition: Breast Cancer
10/20/2013 1:42:50 PM

Reviewer: 45-54 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:

Condition: Breast Cancer
10/9/2013 7:24:55 PM

Reviewer: Hopeful, 45-54 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Invasive cancer into lymph nodes and DCIS, ER Positive, left mastectomy. Stopped taking Tamoxifen after 3 yrs. due to many side affects. Weight gain (15 lbs), rash on face, severe dizziness, fatigue all day long, achy joints, foggy brain, blurry eyes and diagnosed w/cataracts. I've started Fareston, so far okay.

Condition: Breast Cancer
9/28/2013 2:25:24 PM

Reviewer: the cute, 35-44 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
this medication has worked for me and i feel better now thnxs God

Condition: Breast Cancer
9/25/2013 11:14:59 AM

Reviewer: 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Don't let some of these reviews scare you, like they did to me! I have been on Tamoxifen for 9 months now (just had my clean 1-year mammogram yesterday!) and I have not experienced hot flashes, mood swings, aches and pains, sleep deprivation or weight gain. The only side effect has been a slight increase in triglycerides, which scared me into cutting back on sugar, and as a result, I've lo ... Show Full Comment

Condition: Breast Cancer
9/24/2013 1:19:07 PM

Reviewer: Dee, 45-54 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been on this drug for almost three years and the hot flashes have slowed, but have not stopped. My bones ache, especially in my feet in the mornings. I also have gained 20+ pounds and am so moody. Ugh! Thinking about going off drug. Also can now eat eggs. Before I was intolerant to them. And I get muscle cramps in obscure muscles, (ankles, side of foot). I'm wondering if anyone else exp ... Show Full Comment

«Previous 16-20 of 311 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.